# SDR AALA20120309015

- Difficulty date: March 9, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- Aircraft time: 66,577 hours, 18,818 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Check Valve
- Condition: Defective
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAX - CREW REPORTED UNWANTED FUEL TRANSFER FROM CENTER TANK TO RIGHT TANK.  FLIGHT RETURNED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT MAIN TANK FORWARD AND AFT BOOST PUMP DISCHARGE CHECK VALVES.  SYSTEM GROUND CHECK NORMAL OPERATION.
